Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Pseudofree $ \mathbb{Z}/3$-actions on $ K3$ surfaces


Authors: Ximin Liu and Nobuhiro Nakamura
Journal: Proc. Amer. Math. Soc. 135 (2007), 903-910
MSC (2000): Primary 57S17; Secondary 57S25, 57M60, 57R57
Published electronically: August 31, 2006
MathSciNet review: 2262889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a weak classification of locally linear pseudofree actions of the cyclic group of order $ 3$ on a $ K3$ surface, and prove the existence of such an action which cannot be realized as a smooth action on the standard smooth $ K3$ surface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57S17, 57S25, 57M60, 57R57

Retrieve articles in all journals with MSC (2000): 57S17, 57S25, 57M60, 57R57


Additional Information

Ximin Liu
Affiliation: Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, People’s Republic of China
Email: liudlut@yahoo.com

Nobuhiro Nakamura
Affiliation: Research Institute for Mathematical Sciences, Kyoto University, Kyoto, 606-8502, Japan
Email: nakamura@kurims.kyoto-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08507-8
PII: S 0002-9939(06)08507-8
Keywords: Group actions, locally linear, pseudofree, $K3$ surface, Seiberg-Witten invariants
Received by editor(s): July 10, 2005
Received by editor(s) in revised form: September 28, 2005
Published electronically: August 31, 2006
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.